# SDR 03FDEA00714

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: OUTBOARD FLAP INBOARD HINGE ATTACHMENT TO FLAP LOWER FWD HOLE (4 EACH) FOUND CORRODED. LT WING OUTBOARD FLAP REMOVED AND REPLACED AS PER MM 27-50-30-4.   FLAP RIGGING AND OPERATIONAL CHECK CARRIED-OUT AS PER MM 27-50-00-5, FOUND SATIS.   COMPLIED WITH FEDEX EA 1-5750-66425 - WINGS - LT OUTBOARD FLAP - TRACKING OF   RECONFIGURED FLAP.
